# SDR QXEA200700178

- Difficulty date: February 11, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,479 hours, 27,926 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND FRAME CRACKED.  LOCATED IN REAR FUSELAGE AT STRINGER NR 4 PORT.  REPAIRED IAW SRM 51-20-16 AND 51-20-36, RD/8-55-199.
